# SDR HEEA083927

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,734 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 407010100115
- Part serial: A433
- Condition: Misaligned
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UNABLE TO INSTALL ON MAST DUE TO SPLINE MISALIGNMENT. REPAIRED.
